| Catalog Number |
865210 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Numbness (2415)
| Date of Event |
06/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Customer will be contacted.
Event or Problem Description
As per complaint (b)(4) after a clinical procedure the patient complained of numbness at place of implant and the implant was explanted.There was 1 patient involved in this event.
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).